Car sickness, dizziness, headaches, hyper-hydrosis.
I am a 33 year old 250 lb healthy male. I take 20 mg Nexium for GERD daily and 10 mg lisinipril for pre-hypertension. I was taking 1db overdrive (supplement) for about 3 weeks until I ran out a week ago. I run 3 miles a day every other day and bike 8 every other day and do some toning and strength training in between. I have never had a problem with headaches unless I'm very ill from the flu or a doozy of a cold.
Only recently for some reason, I get car sick when my wife drives and she drives better than me and I get a little dizzy/nauseated from looking at my computer monitors for too long. I have never suffered from either of these before. Second, I get a very brief, sharp but not un-bearable headache from a pinpointed location at the center of my brain (this is what it feels like). Additionally, very recently I have started to sweat excessively in my armpits without exertion and my whole body sweats at night. I also have some very lower back pain (very minor but noticeable). I have lost about 15 lbs in the last month so the sweating has gone down considerably but the other symptoms remain. Am I just getting old or could there be something more seriously wrong with me?
a little bit of over exercise. how tall are you if your not over 6'3 you should not be that heavy. But trust me it's over exercise. more water. try switching to working on muscles instead of the cardiovascular aspect.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.